# SDR P9RA20040012

- Difficulty date: April 13, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-200
- Aircraft serial: 20765
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110016DME
- Part serial: 1537
- Condition: Leaking
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR SCHEDULED CHANGE. REPAIR STATION TEARDOWN INDICATED THE INFLATABLE TUBE IS POROUS AND WILL NOT PASS TEST. UNIT IS NOT REPAIRABLE. LAST OVERHAUL WAS MAY 31 2001.
